Journal article icon

Journal article

Shallow water equations with a complete Coriolis force and topography

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.21156747

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PHYSICS OF FLUIDS More from this journal
Volume:
17
Issue:
10
Publication date:
2005-10-01
DOI:
ISSN:
1070-6631
Pubs id:
pubs:8906
UUID:
uuid:e7d69aba-f4e3-4c42-a59c-558cca4cc90e
Local pid:
pubs:8906
Source identifiers:
8906
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP